The existence and approximation of a solution to a delay equation with a random forcing term and non local conditions is studied by using a stochastic version of the well-known Banach fixed point theorem and semigroup theory. Moreover, the convergence of Faedo-Galerkin approximations of the solution is shown. An example is given which illustrates the results.
"Approximation of solutions to a delay equation with a random forcing term and non local conditions." J. Integral Equations Applications 28 (4) 481 - 507, 2016. https://doi.org/10.1216/JIE-2016-28-4-481